# SDR 2010FA0000386

- Difficulty date: April 16, 2010
- Submitted: April 16, 2010
- Operation: General aviation
- Aircraft: N68RS
- Make and model: Amtr RV7A
- Aircraft serial: 73299
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YR1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: AVXIO41641
- Part serial: AV55103
- Condition: Defective
- Location: Engine
- Part time: 15 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PARTIAL LOSS OF POWER ON DEPARTURE AT 1,000` AGL.  AFTER RETURNING TO LAND, ENGINE ROUGHNESS INCREASED.  DURING TAXI IN, MAX ATTAINABLE RPM WAS 900.  MECHANIC  TROUBLESHOT AND DETERMINED THE PROBLEM TO BE FUEL STARVATION.  FUEL SUPLY TO THE CARBURETOR WAS NORMAL AND ALL ENG CONTROLS FUNCTIONED NORMAL, PROMPTING THE DISASSEMBLY OF THE CARBURETOR.  INTERMAL INSP REVEALED AN ANSWER.  THE BOSS IN THE BOTTOM OF THE CARBURETOR WHICH RECEIVES THE MIXTURE SHAFT HAD ROTATED COUNTER-CLOCKWISE IN THE HSG.  THIS PRODUCED THE SAME EFFECT AS PULLING THE MIXTURE CONTROL KNOB.  LUCKILY, WAS CLOSE TO AN AIRPORT AND ABLE TO MAKE AN EMERGENCY RETURN.
